# SDR SWIA97875

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Engine: Pwa PW118A
- System (JASC): 6140 · Propeller Indication System
- Part: Np Indicator
- Part number: SELOC29DH
- Condition: Malfunctioned
- Location: Lt Propeller
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT NP INDICATION WENT TO ZERO, BOTH DIGITAL AND ANALOG.  RETURNED TO THE FIELD.  REPLACED NP INDICATOR.  PERFORMED OPS CHECKS, CHECKS GOOD.
